MathSciNet Relay Station
MathSciNet bibliographic data
MR2128738 34B15 (34C25 37J45 58E05)
Cordaro, Giuseppe Existence and location of periodic solutions to convex and non coercive Hamiltonian systems. Discrete Contin. Dyn. Syst. 12 (2005), no. 5, 983–996.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement